# SDR UALA2011041501829

- Difficulty date: April 14, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,849 hours, 22,344 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON SEAT 19ABC LOOSE OR BROKEN.  RELAMPED, OP CK'D EEL LIGHTS.  OPS CHECK OKAY.
